| Model Number |
AFAPRO28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
10/17/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during a cryo ablation procedure, the patient experienced phrenic nerve palsy (pnp).The case was completed with cryo.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed that at least seven applications were performed with balloon catheter, afapro28 with lot number 28171, without any issue on the date of the event.Another set of data files showed that at least five applications were performed with balloon catheter, afapro28 with lot number 75183, without any issue on the date of the event.In conclusion, a clinical issue was encountered during the case.The clinical could not be assessed through data analysis.There is no indication of relation of adverse event to the performance and malfunction of the product.The physical product was not returned for analysis.If information is provided in the future, a supplemental report will be issued.